MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Model Number LTF-190-10-3D
Medical Device Problem Codes Poor Quality Image (1408); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the deflectable videoscope image was compromised, and it was observed that part of the distal end may have fallen off.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information was added to the following fields: b3, b5, d8, d9, h3, h4, h6.The device was returned to olympus for inspection, and the customer's complaint of image compromise (pink image) was not confirmed, and part of the distal end may have fallen off (deterioration of glue at the distal end section) complaint was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation of the pink image, the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Additionally, based on the results of the investigation the deterioration of glue at the distal end section, it was presumed that due to no defects were observed that could affect the subject event; therefore, we could not specify the root cause of the event.However, it may be assumed that physical stress such as bumping or dropping or chemical stress of chemical solution in use is applied to the distal end section of the endoscope, may cause the issue to occur.The user may be able to prevent the subject of deterioration of glue at the distal end section by implementing in accordance with the following items in information for use (ifu).Instructions operation manual for ltf-190-10-3d ¿important information ¿ please read before use¿ instructions reprocessing manual for ltf-190-10-3d chapter 3, ¿compatible reprocessing methods and chemical agents¿ section 3.1, ¿compatibility summary¿.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The event occurred on the (b)(6) 2024, before procedure with no patient involvement.There was no harm/injury or infection to the patient/operator.The image was pink.

Brand Name
ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX 3D DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20410256
Report Number9610595-2024-20525
Device Sequence Number9070621
Product Code GCJ
UDI-Device Identifier04953170434938
UDI-Public04953170434938
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-190-10-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown